Pamela june

by Pamela
(Sth. Aust)

9 years ago I had half my thyroid removed. Went OK for a few years. My levels decreased, I then started on 25 mcg of thyroxin . Eventually increased to 150 mcg. I realised I never felt any better. Went then to endocrinologist. He put me on armour. Also progesterone compounded variety. Have gained weight. Feel bloated , increased breast size. Not happy . Please would love to hear other females experiences. I am 66 years old.

Comments for Pamela june

Click here to add your own comments

Jan 21, 2016
Thyroid
by: Diane

Hi Pamela~
I am on Armour and progesterone as well, but have not had weight gain and breast tenderness. My suspicion is that you are using way too low a dose of progesterone. You should be on atleast 100-200mg cream per day, if not more. I'm on 300mg daily of progesterone. If you're on oral P and too low a dose, then estrogen dominance can be triggered causing breast tenderness, bloat, weight. I dont know if a change in your thyroid meds would contribute to your symptoms.. I would ask your dr..
What dose P are you and what way are you using/taking it?
Search the page on Estrogen dominance on this website.
Hang in there.
Diane

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...